# SDR SWAA2024012437483

- Difficulty date: January 4, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 71,926 hours, 42,876 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231ZF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FLOOR PANEL 231ZF WITH PULLED UPPER SKIN STRANDS WAS REPLACED BY FABRICATING NEW PANEL IAW SRM 53-00-50-2R-0 AND DWG 144A5810 ID:0011.;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS
